CureZone   Log On   Join
Re: Getting worst after over 2 months of using complete Bob Beck protocol.
 
cora Views: 26,725
Published: 13 years ago
 
This is a reply to # 1,533,760

Re: Getting worst after over 2 months of using complete Bob Beck protocol.


>>May be it is due to the shaking of the fingers and muscle on the forearm during BE, the joint at elbow has persistant pain which I am unable to do chin up ( and any weight exercise involved with this part of muscle ) any more.

Might want to give this a try. I swear by it.

http://www.vitacost.com/Life-Flo-MSM-Plus-Maximum-Strength-Cream


>>The adult Acne on my cheeks is getting worst. I used CS gel but it does not help much.

And this:

http://www.oasisadvancedwellness.com/products/oxy-balm.html


Good luck


 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  www.curezone.com

1.141 sec, (1)